Previous |  Up |  Next

Article

References:
[1] Z. Artstein: Discrete and continuous bang-bang and facial spaces. Or: look for extreme points. S.I.A.M. Rev. 22 (1980) pp. 172-185. MR 0564562
[2] Z. Artstein J. Burns: Integration of compact set valued functions. Pacific J. Math. 58 (1975) pp.297-307. MR 0385061
[3] R. Aumann: Integrals of set valued function. J. Math. Anal. Appl. 12 (1965) pp. 1-12. DOI 10.1016/0022-247X(65)90049-1 | MR 0185073
[4] M. Benamara: Sections measurables extrémales d'une multiapplication. C.R. Acad. Sc. Paris t. 278 (1974) pp. 1249-1252. MR 0352982
[5] M. Benamara: Points extremaux, multiapplications et fonctionelles integrales. Thése de $3^{eme}$ cycle, Université de Grenoble (1975).
[6] V. Blagodatskikh: Convexity of attainability spheres. Diff. Eq. 8 (1972) pp. 1661-1665.
[7] C. Castaing M. Valadier: Convex Analysis and Measurable Multifunctions. Lecture Notes in Math. Vol. 580, Springer, Berlin (1977). DOI 10.1007/BFb0087688 | MR 0467310
[8] A. Cellina: On the differential inclusion $x \in [-1, 1]$. Rend. Acad. Naz. Lincei 69 (1980) pp. 1-6. MR 0641583
[9] L. Cesari: Convexity of the range of certain integrals. S.T.A.M. J. Contr. Optim. 13 (1975) pp. 666-676. DOI 10.1137/0313037 | MR 0380595 | Zbl 0295.28016
[10] F. Clarke: Optimization and Nonsmooth Analysis. Wiley, New York (1983). MR 0709590 | Zbl 0582.49001
[11] E. Cramer V. Laksmikantham A. Mitchell: On the existence of weak solutions of differential equations in nonreflexive Banach spaces. Nonl. Anal. T.M.A. 2 (1978) pp. 169- 177. DOI 10.1016/0362-546X(78)90063-9 | MR 0512280
[12] R. Datko: A general bang-bang principle and bang-bang approximations. J. Math. Anal. Appl. 10 (1965) pp. 284-194. DOI 10.1016/0022-247X(65)90123-X | MR 0174419 | Zbl 0131.05301
[13] R. Datko: On the integration of set valued mappings in Banach spaces. Fund. Math. 78 (1973) pp. 205-208. MR 0374372
[14] J. L. Davy: Properties of the solution set of a generalized differential equation. Bull. Austr. Math. Soc. 6 (1972) pp. 379-298. DOI 10.1017/S0004972700044646 | MR 0303023 | Zbl 0239.49022
[15] F. DeBlasi G. Pianigiani: A Baire category approach to the existence of solutions of multivalued differential equations in Banach spaces. Funkc. Ekvac. 25 (1985) pp. 153-162. MR 0694909
[16] F. DeBlasi G. Pianigiani: Remark on Hausdorff continuous multifunctions and selections. Comm. Math. Univ. Carolinae 24 (1983) pp. 553-562. MR 0730150
[17] G. Debreu: Integration of correspondences. Proc. of 5th Berkeley Symp. Math. Stat. and Probability I, Univ. of Calif. Press, Berkeley (1967) pp. 351-372. MR 0228252 | Zbl 0211.52803
[18] J. Diestel J. Uhl: Vector Measures. Math. Surveys, Vol. 15, A.M.S., Providence (1977). MR 0453964
[19] J. Dugundji: Topology. Allyn and Bacon Inc., Boston (1966). MR 0193606 | Zbl 0144.21501
[20] F. Hiai H. Umegaki: Integrals, conditional expectations and martingales of multivalued functions. J. Multiv. Anal. 7 (1977) pp. 149-182. DOI 10.1016/0047-259X(77)90037-9 | MR 0507504
[21] C. Himmelberg: Measurable relations. Fund. Math. 87 (1975) pp. 53 - 72. MR 0367142 | Zbl 0296.28003
[22] K. Grasse: Some remarks on extremal solutions of multivalued differential equations. J. Optim. The. Appl. 40 (1983) pp. 221-35. DOI 10.1007/BF00933938 | MR 0703317 | Zbl 0488.49006
[23] J. Jarník J. Kurzweil: Integral of multivalued mappings and its connection with differential relations. Časopis pro pěstování matematiky 108 (1983) pp. 8-28. MR 0694137
[24] N. Kikuchi: On some fundamental theorems of contigent equations in connection with control problems. Publ. R.I.M.S. Kyoto Univ 3 (1966), pp. 177-201. DOI 10.2977/prims/1195195563 | MR 0227580
[25] I. Kluvánek G. Knowles: Vector Measures and Control Systems. Math. Studies, Vol. 20, North Holland, Amsterdam (1975). MR 0499068
[26] J. Kurzweil: Generalized ordinary differential equations and continuous dependence on a parameter. Czechoslovak Math. J. 7 (82) (1957), pp. 418-449. MR 0111875 | Zbl 0090.30002
[27] J. Kurzweil: Generalized ordinary differential equations. Czechoslovak Math. J. 8 (83) (1958), pp. 360-388. MR 0111878 | Zbl 0102.07003
[28] N. S. Papageorgiou: On the theory of Banach space valued multifunctions. Part 1 : Integration and conditional expectation. J. Multiv. Anal. 17 (1985), pp. 185-207. DOI 10.1016/0047-259X(85)90078-8
[29] N. S. Papageorgiou: Representation of set valued operators. Trans. Amer. Math. Soc. 292 (1985), pp. 557-572. DOI 10.1090/S0002-9947-1985-0808737-3 | MR 0808737 | Zbl 0605.46037
[30] N. S. Papageorgiou: Integral functionals on Souslin locally convex spaces. J. Math. Anal. Appl. 113 (1986), pp. 148-163. DOI 10.1016/0022-247X(86)90339-2 | MR 0826665 | Zbl 0603.28010
[31] N. S. Papageorgiou: Random differential inclusions in Banach spaces. J. Diff. Eq. 65 (1986), pp.287-303. DOI 10.1016/0022-0396(86)90021-5 | MR 0865064 | Zbl 0615.34006
[32] R. T. Rockafellar: Integral functionals, normal integrands and measurable selections. Lecture Notes in Math. Vol. 543, Springer, Berlin (1976), pp. 157-207. DOI 10.1007/BFb0079944 | MR 0512209 | Zbl 0374.49001
[33] G. Stefani P. Zecca: Multivalued differential equations on manifolds with applications to control theory. Illinois J. Math. 24 (1980), pp. 560-575. MR 0586796
[34] H. Tanabe: Equations of Evolution. Pitman, London (1979). MR 0533824 | Zbl 0417.35003
[35] D. Wagner: Survey of measurable selection theorems. S.I.A.M. J. Conti. Optim. 15 (1977), pp. 859-903. DOI 10.1137/0315056 | MR 0486391 | Zbl 0407.28006
Partner of
EuDML logo